<  Back to the Polytechnique Montréal portal

Solving quadratic programming by cutting planes

Pierre Bonami, Andrea Lodi, Jonas Schweiger and Andrea Tramontani

Article (2019)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/43545/
Journal Title: SIAM Journal on Optimization (vol. 29, no. 2)
Publisher: Society for Industrial and Applied Mathematics Publications
DOI: 10.1137/16m107428x
Official URL: https://doi.org/10.1137/16m107428x
Date Deposited: 18 Apr 2023 15:01
Last Modified: 05 Apr 2024 11:41
Cite in APA 7: Bonami, P., Lodi, A., Schweiger, J., & Tramontani, A. (2019). Solving quadratic programming by cutting planes. SIAM Journal on Optimization, 29(2), 1076-1105. https://doi.org/10.1137/16m107428x

Statistics

Dimensions

Repository Staff Only

View Item View Item